# SDR CAL950065

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 400-420
- Part time: 44,031 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A .5 INCH CRACK IN CABIN FLOOR INTERCOSTAL AT STA 400-420, BL 0.  REMOVED CRACKED INTERCOSTAL TOP ANGLE AND INSTALLED NEW ANGLE IAW SRM 53-10-2, 51-10-1, 51-30-2, AND 51-10-2.  (W)
